MAUDE Adverse Event Report: MEDTRONIC SOFAMOR DANEK USA, INC TRANSLACE¿ SPINAL TETHERING SYSTEM; BONE FIXATION CERCLAGE, SUBLAMINAR

MEDTRONIC SOFAMOR DANEK USA, INC TRANSLACE¿ SPINAL TETHERING SYSTEM; BONE FIXATION CERCLAGE, SUBLAMINAR
Model Number 8205300
Medical Device Problem Code Expulsion (2933)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient having revision surgery.Initial surgery of th4-l1 posterior spine fixation was performed on (b)(6) 2018.It was reported that there was  implant protrusion on the dorsal side.The implant is removed and the patient had recovered. there was no patient symptom reported.There were no further complications reported regarding the event.

Brand Name
TRANSLACE¿ SPINAL TETHERING SYSTEM
Common Device Name
BONE FIXATION CERCLAGE, SUBLAMINAR
Manufacturer (Section D)
MEDTRONIC SOFAMOR DANEK USA, INC
4340 swinea rd
memphis TN 38118
Manufacturer (Section G)
MEDTRONIC SOFAMOR DANEK USA, INC
4340 swinea rd
memphis TN 38118
Manufacturer Contact
glen belmer
1800 pyramid place
memphis, TN 38132
6122713209
MDR Report Key14133399
Report Number1030489-2022-00359
Device Sequence Number2291466
Product Code OWI
UDI-Device Identifier00643169726918
UDI-Public00643169726918
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K163181
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/01/2025
Device Model Number8205300
Device Catalogue Number8205300
Device Lot NumberCT17F010
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2022
Initial Report FDA Received Date04/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight40 KG